Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 25, 2006, 3:25 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 26, 2006, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2006, 3:25 PM MDT (21:25 UTC)
- In effect from
- May 26, 2006, 1:00 PM MDT
- Expired
- May 26, 2006, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 2789 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 252125 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 PM MDT THU MAY 25 2006 ...RED FLAG WARNING FRIDAY AFTERNOON TO EARLY EVENING FOR PORTIONS OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SATURDAY AFTERNOON TO EARLY EVENING FOR PORTIONS OF THE NORTHWEST PLATEAU AND WESTERN MOUNTAINS AS WELL AS NORTHEAST AND EAST CENTRAL PORTIONS OF NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .STRENGTHENING SOUTHWEST FLOW ALOFT COMBINED WITH A TIGHTENING OF THE SURFACE PRESSURE GRADIENT WILL PROVIDE WIND SPEEDS BETWEEN 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ACROSS PORTION OF THE NORTHEAST. THE FAVORED AREA INCLUDES CONCHAS LAKE UP TO RATON AND OVER TO CLAYTON. THE FLOW ALOFT WILL STRENGTHEN A BIT MORE ACROSS NORTHWEST PORTIONS OF THE STATE ON SATURDAY. THUS LOOKING FOR WIND SPEEDS BETWEEN 15 TO 25 MPH AND GUSTS UP TO 35 MPH ACROSS PORTIONS OF THAT AREA. ALSO APPEARS THAT THE STRONGER SURFACE WINDS WILL EXPAND ACROSS MORE PORTIONS OF THE EAST ON SATURDAY. COUPLE ALL OF THIS WITH CRITICALLY LOW HUMIDITIES THUS STATEMENTS HAVE BEEN ISSUED ACCORDINGLY. NMZ103-104-261400- /O.UPG.KABQ.FW.A.0037.060526T1900Z-060527T0200Z/ /O.NEW.KABQ.FW.W.0045.060526T1900Z-060527T0100Z/ /O.NEW.KABQ.FW.A.0038.060527T1900Z-060528T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 325 PM MDT THU MAY 25 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-105-107-108-261400- /O.NEW.KABQ.FW.A.0038.060527T1900Z-060528T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 325 PM MDT THU MAY 25 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 50
3 follow-up statements
000 WWUS85 KABQ 261331 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 731 AM MDT FRI MAY 26 2006 ...RED FLAG WARNING FRIDAY AFTERNOON TO EARLY EVENING FOR PORTIONS OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SATURDAY AFTERNOON AND EARLY EVENING FOR PORTIONS OF THE NORTHWEST PLATEAU AND WESTERN MOUNTAINS AS WELL AS NORTHEAST AND EAST CENTRAL PORTIONS OF NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .STRENGTHENING SOUTHWEST FLOW ALOFT COMBINED WITH A TIGHTENING OF THE SURFACE PRESSURE GRADIENT WILL PROVIDE WIND SPEEDS BETWEEN 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ACROSS PORTION OF THE NORTHEAST THIS AFTERNOON AND EARLY EVENING. THE FAVORED AREA INCLUDES CONCHAS LAKE UP TO RATON AND OVER TO CLAYTON. THE FLOW ALOFT WILL STRENGTHEN A BIT MORE ACROSS NORTHWEST PORTIONS OF THE STATE ON SATURDAY. THUS LOOK FOR WIND SPEEDS BETWEEN 15 TO 25 MPH AND GUSTS UP TO 40 MPH ACROSS PORTIONS OF THAT AREA. ALSO APPEARS THAT THE STRONGER SURFACE WINDS WILL EXPAND ACROSS MUCH OF THE EAST ON SATURDAY. COUPLE ALL OF THIS WITH CRITICALLY LOW HUMIDITIES AND WE HAVE ISSUED THE VARIOUS STATEMENTS. NMZ103-104-262145- /O.EXT.KABQ.FW.W.0045.060526T1900Z-060527T0200Z/ /O.CON.KABQ.FW.A.0038.060527T1900Z-060528T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 731 AM MDT FRI MAY 26 2006 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-105-107-108-262145- /O.CON.KABQ.FW.A.0038.060527T1900Z-060528T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 731 AM MDT FRI MAY 26 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 40
000 WWUS85 KABQ 262120 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING THROUGH 8 PM THIS EVENING FOR PORTIONS OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING FROM 1 TO 8 PM SATURDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .THE GUSTY WINDS THIS AFTERNOON WILL BEGIN TO ABATE AROUND SUNSET THUS ENDING CRITICAL CONDITIONS ACROSS PORTIONS OF THE NORTHEAST EARLY THIS EVENING. BREEZY TO WINDY CONDITIONS WILL AFFECT NORTHERN AND CENTRAL NEW MEXICO DURING THE WEEKEND. STRONG WINDS WILL ALSO COMBINE WITH CRITICALLY LOW HUMIDITIES. THUS WATCHES AND WARNING HAVE BEEN ISSUED ACCORDINGLY. THE STRONGEST WINDS ON SATURDAY WILL BE FOUND ALONG THE ARIZONA BORDER AS WELL AS ACROSS THE HIGH PLAINS TO THE LEE OF THE CENTRAL MOUNTAINS. THE WINDS ALOFT WILL CONTINUE TO STRENGTHEN ON SUNDAY WITH GUST POTENTIAL UP TO 40 MPH PRETTY MUCH AREAWIDE. NMZ103-104-270200- /O.UPG.KABQ.FW.A.0038.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ /O.CON.KABQ.FW.W.0045.000000T0000Z-060527T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 320 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS AND FIRE WEATHER WATCH. $$ NMZ101-105-107-108-270200- /O.UPG.KABQ.FW.A.0038.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 320 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH FOR SATURDAY IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ102-106-109-270200- /O.NEW.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 320 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 50
000 WWUS85 KABQ 270202 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 802 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING SATURDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .BREEZY TO WINDY CONDITIONS WILL AFFECT NORTHERN AND CENTRAL NEW MEXICO DURING THE WEEKEND. STRONG WINDS WILL ALSO COMBINE WITH CRITICALLY LOW HUMIDITIES. THUS WATCHES AND WARNING HAVE BEEN ISSUED ACCORDINGLY. THE STRONGEST WINDS ON SATURDAY WILL BE FOUND ALONG THE ARIZONA BORDER AS WELL AS ACROSS THE HIGH PLAINS TO THE LEE OF THE CENTRAL MOUNTAINS. THE WINDS ALOFT WILL CONTINUE TO STRENGTHEN ON SUNDAY WITH GUST POTENTIAL UP TO 40 MPH MOST AREAS. NMZ103-104-271415- /O.EXP.KABQ.FW.W.0045.000000T0000Z-060527T0200Z/ /O.CON.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.CON.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 802 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-105>109-271415- /O.CON.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.CON.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 802 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 25, 2:57 PM MDT, 28 minutes earlier.
Area forecast discussion, May 25, 2:57 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 PM MDT THU MAY 25 2006 .DISCUSSION...THE DRYLINE BACKED INTO THE EASTERN PLAINS OVERNIGHT AND CONTINUES TO BE THE FOCUS AREA FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FOR THE REST OF THE AFTERNOON THROUGH TONIGHT. THE MAIN THREAT WITH THIS ACTIVITY WILL BE STRONG GUSTY OUTFLOW WINDS AND LARGE HAIL. CONVECTION IS ALSO NOTED ALONG THE NORTHERN MOUNTAINS DUE TO THE STEEP LAPSE RATES AND SOME MID LEVEL MOISTURE IN PLACE. THESE STORMS WILL BE MORE HIGH BASED AND DRY OR VIRGA TYPE SHOWERS WITH LITTLE RAINFALL REACHING THE GROUND. SURFACE TEMPERATURES REMAIN ON THE WARM SIDE WITH A FEW RECORDS IN DANGER TODAY AT ALBUQUERQUE...CLAYTON AND ROSWELL. THE MAIN CONCERN FOR FRIDAY...SATURDAY AND THE REST OF THE HOLIDAY WEEKEND WILL BE FIRE WEATHER HEADLINES. CURRENTLY...A BROAD UPPER LEVEL TROUGH CONTINUES TO SPIN OFF THE NORTHWEST COAST. A SHORT WAVE WILL EJECT OUT AHEAD OF THIS SYSTEM AND MOVE OVER THE STATE BY TOMORROW AFTERNOON. BREEZY TO WINDY CONDITIONS OUT OF THE SOUTHWEST ARE EXPECTED...ESPECIALLY ACROSS THE NORTHEAST QUADRANT OF THE STATE. THEREFORE...THE FIRE WEATHER WATCH WILL BE UPGRADED TO RED FLAG WARNING FOR THE NORTHEAST HIGHLANDS AND PLAINS. THE DRY SOUTHWEST FLOW WILL KEEP THE DRYLINE FURTHER EAST WITH OVERALL LESS CONVECTIVE ACTIVITY STATEWIDE...WITH ONLY A FEW ISOLATED SHOWERS AND THUNDERSTORMS RIGHT ALONG THE NEW MEXICO AND TEXAS STATE LINE. BY SATURDAY...THE UPPER LEVEL TROUGH WILL BEGIN TO APPROACH THE STATE AS IT DROPS SOUTH. WINDY SOUTHWEST FLOW ACROSS THE STATE IS EXPECTED. A FIRE WEATHER WATCH WILL BE POSTED FOR MUCH OF THE AREA DUE TO THE INCREASE IN WINDS ALONG WITH VERY LOW DAYTIME HUMIDITIES /ONLY IN THE LOWER TEENS TO SINGLE DIGITS/ PLUS HIGH HAINES INDEX. TEMPERATURES TRENDS WILL CONTINUE TO BE ABOVE NORMAL WITH BREEZY TO WINDY SOUTHWEST FLOW AND DRY CONDITIONS THROUGH THE EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 49 89 49 84 / 0 0 0 0 GALLUP.......................... 41 85 40 81 / 0 0 0 0 GRANTS.......................... 42 85 42 82 / 0 0 0 0 GLENWOOD........................ 47 92 51 88 / 0 5 5 0 CHAMA........................... 37 80 36 74 / 10 5 5 0 LOS ALAMOS...................... 49 86 44 80 / 5 0 0 0 RED RIVER....................... 37 76 37 71 / 10 10 10 0 TAOS............................ 42 84 42 80 / 5 5 5 0 SANTA FE........................ 50 87 47 81 / 5 0 5 0 SANTA FE AIRPORT................ 50 88 47 83 / 5 0 0 0 ESPANOLA........................ 48 91 46 89 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 60 92 58 88 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 54 94 53 90 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 55 90 54 87 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 57 93 53 91 / 0 0 0 0 SOCORRO......................... 57 93 53 87 / 0 5 5 0 SANDIA PARK/CEDAR CREST......... 52 88 50 81 / 0 0 0 0 MORIARTY/ESTANCIA............... 47 89 46 84 / 0 0 0 0 CARRIZOZO....................... 56 92 51 87 / 0 5 5 0 RUIDOSO......................... 47 85 45 79 / 5 5 5 0 RATON........................... 48 87 46 84 / 10 5 5 5 LAS VEGAS....................... 50 85 50 82 / 10 5 5 0 ROY............................. 54 82 52 82 / 10 5 5 5 CLAYTON......................... 60 91 57 89 / 10 10 10 5 SANTA ROSA...................... 56 95 54 89 / 10 5 5 0 TUCUMCARI....................... 64 97 62 93 / 20 10 10 5 FORT SUMNER..................... 63 95 59 89 / 20 5 5 5 CLOVIS.......................... 62 96 61 91 / 20 10 10 5 PORTALES........................ 64 97 62 90 / 20 10 10 5 ROSWELL......................... 65 98 64 95 / 10 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR NMZ101-NMZ103-NMZ104-NMZ105-NMZ107-NMZ108. RED FLAG WARNING FROM 1 PM TO 7 PM MDT FRIDAY FOR NMZ103-NMZ104. && 51
Hazardous weather outlook, May 25, 11:00 AM MDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1100 AM MDT THU MAY 25 2006 NMZ001>021-026-261200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1100 AM MDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS ALONG THE TEXAS STATE BORDER....WHICH INCLUDES THE CLAYTON...TUCUMCARI AND CLOVIS AREAS. THE MAIN HAZARD FROM THESE STORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...STRONG WINDS AND LOW RELATIVE HUMIDITIES HAVE THE POTENTIAL TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS AND POSSIBLY THE EAST CENTRAL PLAINS. ON SATURDAY...STRONG WINDS AND LOW RELATIVE HUMIDITIES HAVE THE POTENTIAL TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE NORTHWEST AND WEST CENTRAL MOUNTAINS...AS WELL AS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. ON SUNDAY...STRONG WINDS AND LOW RELATIVE HUMIDITIES HAVE THE POTENTIAL TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE NORTHEAST HIGHLANDS...NORTHEAST PLAINS...SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND THE EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EARLY EVENING FOR LOCATIONS ALONG THE TEXAS STATE BORDER. PLEASE REPORT SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICIALS OR TO THE NATIONAL WEATHER SERVICE OFFICE IN ALBUQUERQUE. 44/DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:58 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 7 hr |
| May 25, 3:25 PM MDT | Fire Weather Watch | ABQ | Cibola, Harding, McKinley, Rio Arriba, Sandoval, San Juan and 2 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.